# SDR N6WA2015071902

- Difficulty date: July 20, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 17,366 hours, 11,481 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION WITH PROX SYS FAULT 1 IN FLIGHT.  NO MSG NOTED.  INSPECTED PAX DOOR INDICATION & PX 101 PROX SWITCH, NO DEFECTS NOTED.  PERFORMED PAX DOOR INDICATION TEST IAW AMM 52-11-00.  ACFT OK FOR SERVICE.
